Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Severe abdominal pain. On amoxicillin. Side effect?

I had to take amoxicillin that my dentist prescribed for my root canal that is infected & have appt to see another specialist to take care of it that he recommended. I have appt to see him in a couple of weeks! My ? Is I've been getting pretty bad abdominal pain for the last 2 days :( Should I stop takin it @ this moment? I will call him this Mon to ask fr a diff antibiotic that he can rec. Would that be ok to completely stop takin it today?
Asked On : Wed, 24 Apr 2013
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Thanks for the query.

Amoxacillin can cause abdominal pain but not much severe enough that makes you to stop the medicine.

You can take pantoprazol tablet along with it.It may help to relieve pain.

If abdominal pain persists after taking pantoprazol then there could be another cause pain which needs to evaluated.
Hope this helps you.
Thank you.
Answered: Wed, 24 Apr 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor